MAUDE Adverse Event Report: Arthrex, Inc. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50461758
Report Number1220246-2026-04499
Device Sequence Number10171770
Product Code LXH
UDI-Device Identifier00888867038905
UDI-Public00888867038905
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Device Catalogue NumberAR-6068-25TR
Device Lot Number5192170445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer08/17/2026
08/11/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/08/2026
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown